BibTeX record journals/siamfm/FouqueR14

download as .bib file

@article{DBLP:journals/siamfm/FouqueR14,
  author    = {Jean{-}Pierre Fouque and
               Bin Ren},
  title     = {Approximation for Option Prices under Uncertain Volatility},
  journal   = {{SIAM} J. Financial Math.},
  volume    = {5},
  number    = {1},
  pages     = {360--383},
  year      = {2014},
  url       = {https://doi.org/10.1137/130908385},
  doi       = {10.1137/130908385},
  timestamp = {Wed, 17 May 2017 14:25:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamfm/FouqueR14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics